# SDR FDEA200901050042

- Difficulty date: January 5, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 727233
- Aircraft serial: 22042
- Aircraft time: 42,389 hours, 31,070 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655623654
- Condition: Corroded
- Location: Bs 620 S27r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CORROSION AT STR 27R AND STA 620 INSIDE THE STRINGER CHANNEL.  REMOVED CORROSION IAW SRM 51-10-2 AND UT AREA IAW NDTM 51-00-00 FIG 2 PART 4.  FOUND TO BE OUT-OF-LIMITS IAW SRM 53-10-1 FIG 1.  REMOVED RIBS AT STA. 606 & 612, AND STRINGER TIES IAW SRM 51-30-2 FOR ACCESS, REMOVED VERTICAL STIFFNER AT STA. 620 IAW 51-30-2 FOR ACCESS AND CUT-OUT DAMAGED STRINGER SECTION IAW SRM 53-10-  3 FIG 1.  FABRICATED NEW STRINGER  AND NEW SPLICES. NEW STRINGER SECTION IS AT STA. 620 STR 27R.  ALL REPAIR PARTS   FABRICATED IAW SRM 53-10-3 FIG 1.  HEAT TREATED PART IAW 2-37153-801 REV A.  TREATED AND PRIMED REPAIR PARTS IAW SRM   51-10-2.  INSTALLED REPAIR PARTS IAW SRM 53-10-3 FIG 1 AND 51-30-2 AND REINSTALLED RIBS AND STRINGER TIES IAW SRM 51-30-2.  REINSTALLED VERTICAL   STIFFNER AT STA 620 IAW SRM 51-30-2.
